Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 37, NWS Miami, FL

August 6, 2019Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 6, 2019, 3:38 PM EDT for Palm Beach County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2019, 3:38 PM EDT (19:38 UTC)
Expired
Aug 6, 2019, 4:30 PM EDT
In force
52 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 101 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 3:39 PM EDTTSTM WND DMG2 Sse Riviera Beach, FLTREE SNAPPED AT THE HAMPTON COURT APARTMENTS IN MANGONIA PARK. REPORTED VIA THE SNAPCHAT MAP.
Aug 6, 3:39 PM EDTTSTM WND GST 542 Sse Riviera Beach, FLA WIND GUST OF 54 MPH FROM THE WEST WAS MEASURED AT THE WEATHERFLOW STATION XMGN IN MANGONIA PARK. SENSOR IS 74 FEET ABOVE GROUND LEVEL.
Aug 6, 3:42 PM EDTMARINE TSTM WIND 431 Ne West Palm Beach, FLA WIND GUST OF 43 MPH/37 KNOTS FROM THE NW WAS MEASURED AT THE WEATHERBUG STATION AT THE WEST PALM BEACH FIRE STATION 1 JUST INLAND FROM THE INTRACOASTAL WATERWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.6 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2019-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2019-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1612 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

463 
WUUS52 KMFL 061938
SVRMFL
FLC099-062030-
/O.NEW.KMFL.SV.W.0037.190806T1938Z-190806T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
338 PM EDT Tue Aug 6 2019

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Eastern Palm Beach County in southeastern Florida...

* Until 430 PM EDT.

* At 338 PM EDT, severe thunderstorms were located along a line
  extending from North Palm Beach to Atlantis to near Mission Bay,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach and
  Delray Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2692 8003 2630 8003 2631 8008 2632 8008
      2633 8009 2632 8010 2633 8010 2633 8021
      2634 8023 2633 8039 2659 8020 2691 8010
TIME...MOT...LOC 1938Z 275DEG 10KT 2683 8007 2658 8013 2638 8030 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
3 follow-up statements
953 
WWUS52 KMFL 061953
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
353 PM EDT Tue Aug 6 2019

FLC099-062030-
/O.CON.KMFL.SV.W.0037.000000T0000Z-190806T2030Z/
Palm Beach FL-
353 PM EDT Tue Aug 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN PALM BEACH COUNTY...

At 353 PM EDT, severe thunderstorms were located along a line
extending from near Riviera Beach to Lantana to Mission Bay, moving
east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach and
Delray Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2692 8003 2630 8003 2631 8008 2632 8008
      2633 8009 2632 8010 2633 8010 2633 8021
      2634 8023 2633 8039 2659 8020 2691 8010
TIME...MOT...LOC 1953Z 272DEG 13KT 2683 8001 2658 8007 2638 8024 

HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
355 
WWUS52 KMFL 062005
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
405 PM EDT Tue Aug 6 2019

FLC099-062030-
/O.CON.KMFL.SV.W.0037.000000T0000Z-190806T2030Z/
Palm Beach FL-
405 PM EDT Tue Aug 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN PALM BEACH COUNTY...

At 405 PM EDT, severe thunderstorms were located along a line
extending from near Riviera Beach to Lantana to near Boca Del Mar,
moving east at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach and
Delray Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2684 8003 2630 8003 2631 8008 2632 8008
      2633 8009 2632 8010 2633 8010 2633 8021
      2634 8023 2684 8008
TIME...MOT...LOC 2005Z 274DEG 10KT 2679 8002 2658 8004 2635 8012 

HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
168 
WWUS52 KMFL 062026
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
426 PM EDT Tue Aug 6 2019

FLC099-062035-
/O.EXP.KMFL.SV.W.0037.000000T0000Z-190806T2030Z/
Palm Beach FL-
426 PM EDT Tue Aug 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALM BEACH COUNTY
WILL EXPIRE AT 430 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with these thunderstorms.

LAT...LON 2684 8003 2630 8003 2631 8008 2632 8008
      2633 8009 2632 8010 2633 8010 2633 8021
      2634 8023 2684 8008
TIME...MOT...LOC 2025Z 275DEG 10KT 2679 7996 2658 7998 2635 8006 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 1:55 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 6, 1:55 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Miami FL
155 PM EDT Tue Aug 6 2019

.AVIATION...
Scattered to numerous SHRA/TSRA expected to affect east TAF sites.
Tempo groups are in place, mostly between 18-21Z for MVFR/IFR
conditions. Wind gusts between 30-35 knots and VIS around 1SM are
the main impacts of concern. Localized boundary interactions may
enhance these impacts, resulting in potential LIFR conditions.
Will treat potential LIFR conditions with amendments due to some
spatial uncertainty of strongest convection. Winds mostly out of
the S-SE this afternoon switching to VRB around 01-03Z.

&&

.PREV DISCUSSION... /issued 1038 AM EDT Tue Aug 6 2019/

..STRONG STORMS WITH HEAVY RAINFALL POSSIBLE TODAY...

UPDATE...
The trough of low pressure over the Eastern Gulf of Mexico will
slowly move northeast into the Southeastern United States today,
as the ridge of high pressure over Central Atlantic waters slowly
builds westward towards South Florida. This will allow for more of
a south/southeast wind direction over the southern areas with a
south/southwest wind direction over the northern areas of South
Florida today. Therefore, scattered to numerous showers and
thunderstorms are expected again over the region, but the best
coverage should be over the northern interior and northeast areas
of South Florida this afternoon into early this evening.

There could also be some strong storms over South Florida today
with gusty winds up to 45 to 55 mph along with frequent lightning
strikes. The northeast areas could even see an isolated severe
storm this afternoon where the sea breezes collide.

HYDROLOGY...
The PWAT values are still running at 2.2 to 2.3 inches over South
Florida this morning, and the short range models keep the PWAT values
in the 2.2 to 2.4 inch range over South Florida today. The steering
wind speeds should be a little bit stronger today compare to yesterday
over South Florida with the storm motion around 10 knots compared
to only 5 knots yesterday. This means that there could still be
some minor flooding with the storms today, but excessive flooding
should be more conditional due to the faster storm motion.
Therefore, it does not look like a Flood Watch will be needed at
this time over South Florida for today.

Rest of the forecast looks good at this time and no other changes
are planned at this time.

PREV DISCUSSION... /issued 552 AM EDT Tue Aug 6 2019/

Stormy with the potential for minor flooding again today...

DISCUSSION...
Tuesday: The Atlantic surface ridge of high pressure has
built further across South Florida, allowing for a bit of a
transition today from southwesterly to more southerly flow. This
change should allow the Atlantic sea breeze to advance slightly
further inland today compared to previous days but not enough to
remove the high threat of rain from along the east coast metro.
Aloft, the mid to upper level longwave trough sits over the
eastern Gulf of Mexico and over a good portion of the peninsula of
Florida. The threat of strong thunderstorms along boundary
interactions remains today with gusty winds, heavy rainfall,
frequent lightning, and funnel clouds all being possible. Slightly
cooler air (-7 deg C or so at 500 mb) aloft today could allow for
increased lightning activity today.

Wednesday through Friday: As the mid-level trough axis pushes
across the peninsula of Florida before exiting into the Atlantic
by late Wednesday, the unsettled stormy pattern will continue. The
surface ridge of high pressure will build in with a southerly to
southeasterly wind component returning which should shift
convection further west into the interior and towards Southwest
Florida.

This Weekend: As high pressure develops aloft over Texas and the
western Gulf to close out the forecast period, the trough aloft
will once again settle over the southeastern United States and
amplify into Florida. The surface ridge of high pressure will
build in from the Atlantic with southerly to southwesterly flow
returning over the region. This will shift the rainfall and storm
focus back east towards the east coast metro.

MARINE...
Generally benign weather outside of convection. Surface wind flow
will be determined mainly by small shifts in the Atlantic ridge
of high pressure. Convection will be capable of producing gusty
winds, locally higher seas, waterspouts, locally heavy rainfall,
and lightning.

PREV DISCUSSION... /issued 135 AM EDT Tue Aug 6 2019/

AVIATION...
Primarily VFR conditions are expected through the period outside
of any showers and thunderstorms, which are expected to develop
again today. Showers and thunderstorms are expected first around
KAPF before shifting over to the east coast and then diminishing
in the evening.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  77  90  77  91 /  40  50  30  50
Fort Lauderdale  78  89  79  90 /  30  40  20  40
Miami            78  90  78  91 /  30  40  20  40
Naples           78  88  77  89 /  20  30  20  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...54/BNB
DISCUSSION...02/RAG
MARINE...02/RAG
AVIATION...54/BNB & 09/Bhatti
HYDROLOGY...54/BNB
Hazardous weather outlook, Aug 6, 11:08 AM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1108 AM EDT Tue Aug 6 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
070315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1108 AM EDT Tue Aug 6 2019

...STRONG STORMS POSSIBLE WITH HEAVY RAINFALL TODAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms are expected
today with best coverage over the western areas shifting to the
eastern areas this afternoon and evening. Gusty winds, heavy rains,
and frequent lightning are expected with this activity.

Flooding: Storms will be capable of producing torrential rainfall
across South Florida. Localized flooding may occur, especially in
areas that experience multiple rounds of heavy rain. There is the
potential for flooded roadways and even water entering a few
structures.

Wind: The strongest storms could produce wind gusts of 45 to 55 mph.
Isolated damaging wind gusts cannot be ruled out, especially over
the east coast metro areas.

Waterspouts: There is a potential for isolated waterspouts across
all South Florida waters today and tonight.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Thunderstorm potential will continue each day through the period,
especially during the afternoon and evening hours. Flooding,
lightning, and gusty wind could accompany this activity.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

In the hours before

Special weather statement, Aug 6, 2:20 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
220 PM EDT Tue Aug 6 2019

FLZ071-072-061900-
Inland Broward County FL-Metro Broward County FL-
220 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 300
PM EDT...

* At 219 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Mile
  Marker 30 On Alligator Alley to near Intersection Krome And U.S.
  27. Movement was northeast at 15 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Pembroke Pines, Davie, Sunrise, Weston, Mile Marker 30 On Alligator
  Alley, East Toll Gate On Alligator Alley, Intersection I-75 And
  U.S. 27, Intersection I-75 And Griffin Road and Markham Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2629 8037 2618 8032 2600 8035 2600 8051
      2607 8056 2620 8058
TIME...MOT...LOC 1819Z 235DEG 14KT 2622 8055 2600 8049

Cohen
Special weather statement, Aug 6, 2:54 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
254 PM EDT Tue Aug 6 2019

FLZ071-072-172-062000-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
254 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY UNTIL 400
PM EDT...

* At 253 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  west of Coral Springs to Weston. Movement was northeast at 15 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
  Sunrise, Deerfield Beach, Tamarac, Margate, Lauderhill, Weston,
  Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes,
  Parkland, Wilton Manors, Broadview-Pompano Park, St. George and
  Pine Island Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2610 8016 2608 8042 2630 8048 2633 8045
      2634 8023 2633 8021 2633 8015
TIME...MOT...LOC 1853Z 228DEG 12KT 2628 8041 2612 8038

Cohen
Special weather statement, Aug 6, 2:55 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
255 PM EDT Tue Aug 6 2019

FLZ067-068-071-072-062000-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
255 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 400 PM EDT...

* At 255 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 14 miles east of Holey Land Wildlife
  Refuge, or 17 miles southeast of Belle Glade, moving east at 15
  mph.

* Winds in excess of 45 mph and excessive cloud-to-ground lightning
  possible with this storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Deerfield Beach, Wellington, Coconut
  Creek, Royal Palm Beach, Parkland, Loxahatchee NWR, Mission Bay,
  Boca Pointe, Hamptons At Boca Raton, Loxahatchee Groves, Whisper
  Walk, Boca Del Mar, Hillsboro Ranches, Boca West, Hillsboro Pines,
  South County Regional Park, Sandalfoot Cove and Boca Raton
  Equestrian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8046 2645 8063 2657 8064 2675 8019
      2632 8015
TIME...MOT...LOC 1855Z 253DEG 12KT 2648 8051

SPM
Special weather statement, Aug 6, 3:01 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
301 PM EDT Tue Aug 6 2019

FLZ073-074-173-061945-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
301 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
345 PM EDT...

* At 301 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Doral to Miami International Airport. Movement was northeast at 5
  mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Coral Gables, Doral, Miami Lakes, Hialeah Gardens,
  Opa-Locka, Miami Springs, West Miami, El Portal, Medley, West
  Little River, Gladeview, Liberty City, Pennsuco, Miami
  International Airport, Little Haiti, Coral Terrace, Westview and
  Pinewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2595 8039 2585 8019 2574 8028 2583 8045
TIME...MOT...LOC 1901Z 215DEG 6KT 2584 8040 2579 8032

Cohen
Special weather statement, Aug 6, 3:10 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Tue Aug 6 2019

FLZ068-168-061945-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
310 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 345 PM EDT...

* At 310 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Palm Beach Gardens, moving east
  at 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
  Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
  Palm Beach, Juno Ridge, Mangonia Park, Fau North Campus, Limestone
  Creek and Philo Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2675 8003 2676 8018 2696 8018 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 1910Z 269DEG 11KT 2687 8010

SPM
Special weather statement, Aug 6, 3:27 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
327 PM EDT Tue Aug 6 2019

FLZ068-168-062015-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
327 PM EDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY
UNTIL 415 PM EDT...

* At 327 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Greenacres, or near Boynton
  Beach, moving north at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Lake Worth, Palm Beach,
  Ocean Ridge, Greenacres, Palm Springs, Lantana, Atlantis,
  Haverhill, Cloud Lake, Palm Beach International Airport, Golden
  Lakes, Gun Club Estates, Schall Circle, Royal Palm Estates, Lake
  Belvedere Estates, Downtown West Palm Beach and Village Of Golf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2649 8003 2652 8020 2676 8018 2675 8001
TIME...MOT...LOC 1927Z 187DEG 16KT 2658 8016

SPM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 12:56 PM EDTSpecial Weather StatementMFLBroward49 min
Aug 6, 1:00 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Aug 6, 1:24 PM EDTSpecial Marine WarningMFL51 min
Aug 6, 1:37 PM EDTSpecial Weather StatementMFLPalm Beach23 min
Aug 6, 1:53 PM EDTSpecial Weather StatementMFLPalm Beach82 min
Aug 6, 1:57 PM EDTSpecial Weather StatementMFLMiami-Dade63 min
Aug 6, 2:11 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Aug 6, 2:14 PM EDTSpecial Marine WarningMFL31 min
Aug 6, 2:20 PM EDTSpecial Weather StatementMFLBroward40 min
Aug 6, 2:54 PM EDTSpecial Weather StatementMFLBroward66 min
Aug 6, 2:55 PM EDTSpecial Weather StatementMFLPalm Beach65 min
Aug 6, 3:01 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Aug 6, 3:10 PM EDTSpecial Weather StatementMFLMartin35 min
Aug 6, 3:27 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Aug 6, 3:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 6, 3:34 PM EDTSpecial Marine WarningMFL116 min
Aug 6, 3:46 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Aug 6, 4:00 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 6, 4:02 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Aug 6, 4:15 PM EDTSpecial Weather StatementMFLHendry45 min
Aug 6, 4:16 PM EDTFlash Flood WarningMFLPalm Beach100 min
Aug 6, 4:58 PM EDTSpecial Weather StatementMFLGlades47 min
Aug 6, 6:56 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.